Quantum anomalies and logarithmic derivatives of feynman pseudomeasures

John Gough, Tudor S. Ratiu, Oleg Smolyanov

Research output: Contribution to journalArticlepeer-review

6 Citations (SciVal)


Connections between quantum anomalies and transformations of pseudomeasures of the type of Feynman pseudomeasures are studied. Mathematical objects related to the notion of the volume element in an infinite-dimensional space considered in the physics literature [1] are discussed.
Original languageEnglish
Pages (from-to)764-768
Number of pages5
JournalDoklady Mathematics
Issue number3
Publication statusPublished - Nov 2015


Dive into the research topics of 'Quantum anomalies and logarithmic derivatives of feynman pseudomeasures'. Together they form a unique fingerprint.

Cite this